# SDR WX0A2023090531829

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N278NV
- Make and model: Airbus A320-214
- Aircraft serial: 4253
- Aircraft time: 43,050 hours, 18,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 900598
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BAT/EPSU FAULT WHILE PERFORMING EPSU TEST (10WL & 13WL) / REMOVED AND REPLACED EPSU BATTERY (10WL & 13WL) IAW AMM 33-51-38-000-002-A & 33-51-38-400-002-A."
